Health Problems & Symptoms
Position:Health Problems 101 > Flu > Content

Does acetaminophen contain antihistamines?

Tylenol sells products to relieve pain, allergies, and cold- and flu- related symptoms! Allergy and cold products also contain dextromethorphan, antihistamines, and expectorants! Thank you for using !! Any Suggestions here?

7 comments

  1. Chery Reply:

    Acetaminophen is the active ingredient in the Tylenol products. This drug can be Midol contains 500 mg of paracetamol, which is also known as acetaminophen . Similarly, its antihistamine properties may also aid in bloating reduction. Source:http://www.ehow.com/how-does_5173072_midol-menstrual-cramps_.html

  2. Simona Reply:

    Some products containing acetaminophen include Alka seltzer plus, Comtrex, Theraflu and other cold and sinus products. Source:http://www.chacha.com/question/what-else-contains-acetaminophen

  3. Dung Reply:

    Amide Source:http://wiki.answers.com/Q/What_functional_groups_does_acetaminophen_contain

  4. Kristan Reply:

    Image by Flickr.com, courtesy of David Goehring Prescription bottles should list what medications are inside. For over-the-counter drugs, acetaminophen will be listed under active ingredients. For prescription medications, look for the wor… Source:http://www.ehow.com/how_5695656_tylenol-bad-liver_.html?ref=Track2&utm_source=ask

  5. Melvin Reply:

    Prescription antihistamines vs. OTC antihistamines? What is the difference between prescription antihistamines and OTC antihistamines? My 14 month old’s doctor has prescribed

  6. Lona Reply:

    Your husband need combination of Loratadine and Pseudoephedrine twice a day!

  7. Kelli Reply:

    Tylenol PM contains both the acetaminophen and diphenhydramine. Diphenhydramine is an antihistamine that is Can you take Tylenol Extra Strength with

Your Answer

Spamer is not welcome,every link should be moderated.

*

*